# SDR ASAA11410819

- Difficulty date: December 8, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,188 hours, 35,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FRAME AT 500D HAS CRACK IN 1" WIRE PENETRATION HOLE AND CRACK IN .5" HOLE.  REPAIRED STA 500D LT FRAME IAW EA AD 20112305 400 53 100.  THIS IS A CAT B REPAIR WITH INSP THRESHOLD OF 66 000 CYCLES AND REPEAT INSP AT 24 000 FLT CYCLES INTERVAL.
